MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION PINNACLE PRECISION ACCESS SYSTEM; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION PINNACLE PRECISION ACCESS SYSTEM; INTRODUCER, CATHETER
Model Number 70-4160
Health Effect - Clinical Codes Intracranial Hemorrhage (1891); Foreign Body In Patient (2687)
Date of Event 01/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient presented with an intracranial hemorrhage and ct findings suggestive of an arteriovenous malformation underwent a diagnostic cerebral angiogram.During removal of the needle and wire, 1cm of frayed wire was retained in the subcutaneous tissue.

Brand Name
PINNACLE PRECISION ACCESS SYSTEM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key7233519
Report Number7233519
Device Sequence Number1826334
Product Code DYB
UDI-Device Identifier00389701010762
UDI-Public(01)00389701010762
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 01/30/2018
Report Date (Section F) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number70-4160
Device Catalogue Number70-4160
Device Lot NumberUP07
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer01/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Outcome Attributed to Adverse Event Other;
Patient Age9 YR
Date Report Sent to FDA01/30/2018